# SDR AALA202407087395

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 24,041 hours, 10,106 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Part time: 935 hours, 460 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ARRIVAL TO GATE NUMBER 2 BRAKE SMOKING HEAVILY AND MOMENTARILY CAUGHT FIRE AND SCORCHED PART OF THE LOWER STRUT. FIRETRUCKS AT GATE. ACCOMPLISHED HIGH ENERGY STOP INSPECTION, PER J/C 08L00005057. REMOVED AND REPLACED NUMBER 1 MLG TIRE (AALA202407087395) AND NUMBER 2 TIRE (AALA202407088069), PER AMM 32-45-11-401. REMOVED AND REPLACED NUMBER 2 MLG BRAKE (AALA202407086528), PER AMM 32-41-41-401. OPERTIONAL CHECK GOOD.
